# SDR TRAX200600282

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 14,870 hours, 12,544 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT WING FUEL TANK ACCESS LANDS FROM BL 0.00 TO WS 314.50. REPAIRED IAW REO 601R 57-21-030. (CLOSED)
